Journal of Optimization Theory and Applications

, Volume 135, Issue 3, pp 491–513

Controllability for Semilinear Neutral Functional Differential Inclusions via Analytic Semigroups

Authors

    • Department of MathematicsUniversity of Ioannina
  • D. O’Regan
    • Department of MathematicsNational University of Ireland
Article

DOI: 10.1007/s10957-007-9228-7

Cite this article as:
Ntouyas, S.K. & O’Regan, D. J Optim Theory Appl (2007) 135: 491. doi:10.1007/s10957-007-9228-7

Abstract

In this paper, we prove controllability results for semilinear neutral functional differential inclusions with finite or infinite delay in Banach spaces. Our theory makes use of analytic semigroups and fractional powers of closed operators, integrated semigroups and cosine families.

Keywords

Semilinear neutral functional differential inclusions Analytic semigroups Integrated semigroups Controllability Fixed points

Copyright information

© Springer Science+Business Media, LLC 2007